Bulletin of the American Mathematical Society

Conformality and isometry of Riemannian manifolds to spheres

Chuan-Chih Hsiung and Louis W. Stern

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 76, Number 6 (1970), 1253-1256.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 5325 5372
Secondary: 5747


Hsiung, Chuan-Chih; Stern, Louis W. Conformality and isometry of Riemannian manifolds to spheres. Bull. Amer. Math. Soc. 76 (1970), no. 6, 1253--1256. https://projecteuclid.org/euclid.bams/1183532397

Export citation


  • 1. C.-C. Hsiung, On the group of conformal transformations of a compact Riemannian manifold, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1509-1513. MR 32 #6372.
  • 2. C.-C. Hsiung and L. R. Mugridge, Conformal changes of metrics on a Riemannian manifold, Math. Z.(to appear).
  • 3. A. Lichnerowicz, Sur les transformations conformes d'une variété riemannienne compacte, C. R. Acad. Sci. Paris 259 (1964), 697-700. MR29 #4007.
  • 4. K. Yano, On Riemannian manifolds admitting an infinitesimal conformal transformation, Math. Z. 113 (1970), 205-214.
  • 5. K. Yano and M. Obata, Sur le groupe de transformations conformes d'une variété de Riemann dont le scalaire de courbure est constant, C. R. Acad. Sci. Paris 260 (1965), 2698-2700. MR 31 #697.
  • 6. K. Yano and M. Obata, Conformal changes of Riemannian metrics, J. Differential Geometry 4 (1970), 53-72.